# SDR DHLA2008745561

- Difficulty date: September 3, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN FROM STA 1130 TO STA 1172 FLOOR PANELS SHEAR WEB HAS CORROSION ON BOTH SIDES AND AROUND NUTPLATES.  REPAIRED FUSELAGE SHEAR WEB SECTION FROM STA 1130 TO STA 1151 BETWEEN LBL16 AND LBL 69.750 IAW B727 SRM 51-40-2 FIG 1.
